# SDR SWAA2023032017188

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 15,833 hours, 7,909 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG AFT STRUT FAIRING AFT OUTBOARD BRACKET CRACK FOUND CRACK LOCATED IN THE AFT STRUT FAIRING AFT OUTBOARD BRACKET<[01] COMPLIED WITH EA 23-154-00886 REF TTG8Q00JVBTP
